# SDR AALA20030211

- Difficulty date: February 19, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT DOOR EXTERIOR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
